# SDR SWAA2017030112212

- Difficulty date: February 5, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 143A3252
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CRACKED AT BS 540, STRINGER 22L.  REPAIRED THE SPLICE IAW EA.
